# SDR CALA2024080500358

- Difficulty date: August 2, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N891UA
- Make and model: Airbus A319-132
- Aircraft serial: 2901
- Aircraft time: 49,160 hours, 25,956 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: 0727540
- Condition: Missing
- Location: Fuel Coupler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 REF LP 8805737 FUELER REPORTED FUEL CAP MISSING UPON ARRIVAL. ITEM PREVIOUSLY PUT ON CDL 28A FOR MISSING LANYARD. REF LP 8805737.
